# SDR CALA2024100402557

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 94,661 hours, 22,914 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CM34321
- Condition: Inoperative
- Location: E/E Bay
- Part time: 59,302 hours, 12,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS CONT PNL CAUTION ON TO PAST 100KTS. REF FOUND C/B POPPED 115 VAC BUS R SECT 2 ON P32 PANEL. PERFORMED BPCU BITE PROCEDURE IN REFERENCE TO B757 FIM 24-20 FAULT TREE 801 BPCU BITE SHOWED NO EXISTING FAULTS OR FAULTS FOR THE INBOUND LEG REST BREAKER WITH EXTERNAL POWER APPLIED AND BREAKER DID NOT TRIP AND RIGHT BUS TIE NEVER WENT TO ISLN SO BTB ECS/MSG PAGE SHOWE MAINTENANCE MESSAGES "R ENG VIB MONITOR" AND "R EEC BITE" RIGHT ENGINE VIB MONITOR AND EEC AS WELL AS C2 EMP AND LOWER EICAS DISPLAY AND RIGHT EICAS COMPUTER RUN OF THE RIGHT AC BUS SECTION 1 AND BUS IS FEED BY THE RIGHT GENERATOR BREAKERS THAT WAS FOUND TRIPPED WHEN AIRCRAFT ARRIVED AT HANGAR IS RIGHT 115VAC SECTION 1 PARTS CHANGE INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1331343 SN OFF 4321 BREAKER, CIRCUI OFF 99-2422-9-9003 4321 ON 99-2422-9-9003 5806 BREAKER, CIRCUI OFF 99-2422-9-9003 4321 ON 0000 IS GOOD CIRCUIT BREAKER IN FLIGHT SUSPECT C903 FAILED ON TAKEOFF REFERENCE B757 WDM 24-21-21 AND B757 WDM 24-51-21 C903 IS NOT IN STOCK DEN VISUSLLY INSPECTED LUGS ON GCB C903 AND CIRCUIT BREAKER RIGHT 115VAC BUS SECTION 1 CIRCUIT BREAKER C319 FOUND NO SIGNS OF DAMAGE REFERENCE B757 WDM 24-51-21 REPLACED THE RIGHT GENERATOR CONTROL BREAKER C903 IN REFERENCE TO B757 AMM 24-22-03-424-006 ACCOMPLISHED 10 MINUTE IDLE RUN WITH ALL PARAMETERS AND INDICATIONS NORMAL CYCLED RIGHT GEN ON AND OFF MULTIPLE TIMES AND SWAPPED BETWEEN SOURCES WITH NO ISSUES REFERENCE B757 AMM 71-00-00
